# SDR SWIA2023111400002

- Difficulty date: November 2, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N161SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000569
- Aircraft time: 18,761 hours, 10,979 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1239521 : WRITE UP FROM EAML 1239214. FOUND GOUGE IN SKIN AT FRAME 20.5 AND STRINGER 9 TO BE .042" DEEP, 1.5 INCHES LONG, AND 0.249 INCHES WIDE. (FILED CLOSED)REPAIR ACCOMPLISHED BY MHIRJ REFER TO SOW MIS-4505 DATED 11/11/2023 - I/A/W ETD 2023-170-027824 REV B DATED NOV 8 2023
